| Catalog Number |
2H8486 |
| Medical Device Problem Codes |
No Flow (2991); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that when the air at the filter of a clearlink system non-dehp solution set is emptied, it no longer flows at all.The issue was identified during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.